# SDR 2014FA0000522

- Difficulty date: August 19, 2012
- Submitted: September 5, 2014
- Operation: General aviation
- Aircraft: N6437Q
- Make and model: Mooney M20F
- Aircraft serial: 670516
- System (JASC): 6100 · Propeller System
- Part: Filler
- Part number: 104001F2
- Condition: Cracked
- Location: Spinner
- Part time: 45 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED SPINNER AND ADAPTER PLATE WITH PN 103585F2 WHEN PROPELLER HAD 29.96 TSMOH AND SINCE NEW THAT WAS INSTALLED IAW THE MM.  DURING A RECENT ANNUAL INSPECTION, REMOVED THE SPINNER FOR INSPECTION AND LUBRICATION OF THE PROPELLER.  FOUND CRACK EMANATING FROM THE SCREW HOLE TO THE EDGE AFT OF THE PANEL AS IT IS INSTALLED ON THE ADAPTER.  OPERATOR/OWNER REPORTED NO ABNORMAL OPERATIONAL ISSUES WITH THE PORPELLER.  SUSPECT THAT SINCE THIS PART IS FIBERGLASS, IT IS POSSIBLE THAT THE FORCES ACTING ON THIS PART MAY BE GREATER THAN THE PORT CAN SUSTAIN SINCE IT HAS CLOSE TO 50 HOURS BEFORE FAILURE.  IT IS SUGGESTED THAT PILOTS AND MECHANICS LOOK CLOSER TO THESE FILLER PANELS AND LOOK FOR ANY POSSIBLE DEFECTS THAT MAY LOOK LIKE A LINE EMANATING FROM ANY AREA ESPECIALLY FROM A SCREW HOLE.  MFG MAY HAVE TO MODIFY PART TO WITHSTAND THE LOADS.
